Abortion/Miscarriage - Bleeding after 2 weeks of miscarriage
I am 37yrs old. I had a miscarriage at 6weeks. It was found that there is no heartbeat.
I took misoprostol 800 vaginal to induce miscarriage. I did not pass the tissue and had to take misoprostol 800 twice again. In all 3 times. I passed the sac on 28th Jan (US showed all was clear). But my uterus lining was very thick. I started bleeding heavy on 30th Jan which went on for 5 days. Then after that it went on to light spotting and very light spotting in the mornings. I ahd to use one liner a day. But then i started spotting brown again on 17th Feb and bleeding red on 20th feb. My hcg levels are to 2.5 now. But I am bleeding heavier than my normal period and i do not have any severe cramping. It is very light cramp. I am worried as to why I am bleeding again.
My RE office nurse said that since my hcg is dropping my body prolly thinks its time for a period and I am in my period already.
Could it be due to my thick lining that I started bleeding again?
Please guide as to what you think about this.
Also FYI I was taking Progesteron (vaginal) during pregnancy.
I am so sorry things have gone this way for you! Whoever instructed you to take misoprostol vaginally was criminally negligent!
Please know that I am not a doctor. I am a medical researcher.
Misoprostol has a couple of really dangerous complications. One is bleeding to death, and the other is an infection that will kill within hours. This is why no doctor should ever advise you to take misoprostol because of what is technically termed "missed abortion", ESPECIALLY not vaginally!
There is a chance your baby was still alive anyway. They can't always find the heartbeat with ultrasound. It depends on how the baby is lying. I have some firsthand knowledge of this type of situation. Whenever a doctor diagnoses that a baby is no longer living, yet there is no miscarriage, he needs to LEAVE THE MOTHER ALONE. There is no danger as long as he keeps his hands and instruments out of the woman's vagina and there is no bleeding WITH PAIN. Some doctors simply want to take the easy way out, and some of them do abortions, and don't have any problem doing an abortion on a woman who wants her child.
The uterus lining would be thick in part because you were taking Progesteron.
You need some DECENT medical care. You need to see a doctor who has some semblance of medical ethics, and who is familiar with complications from taking misoprostol. You can find such a doctor by contacting an organization that helps pregnant women, and women who have experienced abortion. These organizations are located all across the United States. To find one near you, please visit this web site:
Or, you may be able to find one by looking under Abortion Alternatives in the Yellow Pages.
I will be here for you. We are having problems staying connected to the internet, but other than that, I will be checking my email frequently, so if you need to talk further, I will be able to answer you whenever the internet is working for me. Please take care of yourself. Don't blame yourself for anything that has happened. You were the victim of what I consider medical malpractice, and unless you happen to have studied, and happen to know these things, there is no way you could escape being defrauded. Even if you had knowledge (which I DID), you still might not realize what they are trying to do to you. I will pray for you. God loves you.